Rated 4.7/5 based on 7 votes

Top
10
Doctor insights on: I Have A Rash Around My Eyes And Under My Arms And On My Chest What Should I Do

Share
Dr. Jeffrey Stevens
Board Certified
70 people helped
Get an answer from a real doctor now
Send question
Dr. Cornelia Franz
1,062 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


Dr. Jeffrey Stevens
Board Certified
70 people helped
Get an answer from a real doctor now
Send question
Dr. Jeffrey Stevens
Board Certified
Get help from a specialist now
Send question
7

7
I get big red itchy rashes all over my chest and arms but their not bites, is it possible that im getting it from stress?

I get big red itchy rashes all over my chest and arms but their not bites, is it possible that im getting it from stress?

Possible, but: It's possible for stress to lead to hives, etc. It's also possible for dyes in clothing and/or laundry detergents to cause this; so can using a new soap or other product on yourself. You may want to see your physician if this is happening frequently. ...Read more

Get help from a doctor now ›
8

8
I drank alcohol, the next day I woke up I got red spots or rashes in my back, chest and arms.Is it allergy?

Maybe. Maybe not: Write down everything you ate or drank that night....If the same thing happens again, bring all the info from both times to an allergist. ...Read more

Get help from a doctor now ›
9

9
Taking b complex for 10 days and get rashes on legs, painful eyes and legs, arms. Then stop using it, but 1 week later i started feel dizzy? Conected?

Taking b complex for 10 days and get rashes on legs, painful eyes and legs, arms. Then stop using it, but 1 week later i started feel dizzy? Conected?

Highly unlikely: Sounds like some kind of allergy to those pills...not necessarily to B complex but rather to the junk fillers and other stuff they put in those pills..coloring, flavoring....artificial sweeteners....etc. Dizziness a week later would not likely be related in any way. ...Read more

Get help from a doctor now ›
10

10
I have intense itchy rashes on my thighs, arms, chest, stomach and hands this has been going on for a month or so ?

I have intense itchy rashes on my thighs, arms, chest, stomach and hands this has been going on for a month or so ?

See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more

Get help from a doctor now ›
Dr. John Chiu
2,275 doctors shared insights

Skin Rash (Definition)

Skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Get more personalized answers directly from real doctors!

Get an answer from a real doctor now
Dr. Jeffrey Stevens
Board Certified, Nuclear Medicine
70 people helped
Send question
68,000 doctors available
Find us on Facebook